Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 87, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 2, 2013, 4:40 PM EDT for Blackford County, Jay County, Indiana. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2013, 4:40 PM EDT (20:40 UTC)
- Expired
- Jul 2, 2013, 5:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blackford County, IN, Jay County, IN
The radar
The Northern Indiana radar (KIWX), 106 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 4:50 PM EDT | TSTM WND DMG | 2 Sw Pennville, IN | TWO TREES DOWN ACROSS 1000 W BETWEEN 300 AND 400 S |
| Jul 2, 4:55 PM EDT | TSTM WND DMG | 2 Se Pennville, IN | LARGE TREE LIMBS DOWN ON 750 W NEAR 300 S |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
049
WUUS53 KIWX 022040
SVRIWX
INC009-075-022115-
/O.NEW.KIWX.SV.W.0087.130702T2040Z-130702T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 PM EDT TUE JUL 2 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BLACKFORD COUNTY IN EAST CENTRAL INDIANA...
WEST CENTRAL JAY COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 515 PM EDT
* AT 438 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUNKIRK...
AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PENNVILLE...TRENTON...CENTER...BALBEC...FIAT AND BRYANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4058 8518 4055 8494 4035 8515 4043 8527
TIME...MOT...LOC 2040Z 204DEG 17KT 4041 8515
HAIL...1.00IN
WIND...60MPH
$$
CEO1 follow-up statement
385
WWUS53 KIWX 022055
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 PM EDT TUE JUL 2 2013
INC009-022105-
/O.CAN.KIWX.SV.W.0087.000000T0000Z-130702T2115Z/
BLACKFORD IN-
455 PM EDT TUE JUL 2 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLACKFORD COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4043 8507 4044 8520 4058 8518 4055 8494
TIME...MOT...LOC 2055Z 204DEG 17KT 4047 8511
$$
INC075-022115-
/O.CON.KIWX.SV.W.0087.000000T0000Z-130702T2115Z/
JAY IN-
455 PM EDT TUE JUL 2 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
JAY COUNTY UNTIL 515 PM EDT...
AT 451 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PENNVILLE...
AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PENNVILLE...BALBEC...FIAT AND BRYANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4043 8507 4044 8520 4058 8518 4055 8494
TIME...MOT...LOC 2055Z 204DEG 17KT 4047 8511
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:23 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 2, 3:23 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 323 PM EDT TUE JUL 2 2013 .SYNOPSIS... ISSUED AT 202 PM EDT TUE JUL 2 2013 LOW PRESSURE OVER THE OHIO VALLEY IS EXPECTED TO MOVE SLOWLY NORTH OVER THE NEXT COUPLE OF DAYS. THIS SYSTEM WILL CAUSE SHOWERS AND A FEW THUNDERSTORMS IN OUR AREA THIS EVENING... WITH SHOWERS BECOMING LESS NUMEROUS ON WEDNESDAY. TEMPERATURES WILL BE ON THE COOL SIDE FOR MID-SUMMER WITH HIGHS ONLY EXPECTED IN THE 70S TODAY... WARMING SLIGHTLY ON WEDNESDAY. A STRONG HIGH PRESSURE SYSTEM CENTERED OFF THE MID ATLANTIC COAST WILL INFLUENCE OUR WEATHER LATER THIS WEEK... CAUSING A RETURN TO SOUTHERLY WIND FLOW WHICH WILL BRING WARMER AND MORE HUMID AIR INTO THE AREA. THIS MAY ALSO RESULT IN A FEW AFTERNOON AND EVENING THUNDERSTORMS IN OUR AREA LATE THIS WEEK. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 321 PM EDT TUE JUL 2 2013 CLUSTER OF MORNING SHOWERS ASSOCIATED WITH TROUGH AXIS HAS SHIFTED TO THE NW CORNER OF THE CWA DUE TO STRENGTHENING OF HIGH PRESSURE ALONG THE ATLANTIC COAST. DIURNAL HEATING IN CONJUNCTION WITH NORTHWARD SHIFT OF OHIO VALLEY LOW HAS RENEWED THE POSSIBILITY FOR SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON. A FEW SHOWERS ARE BEGINNING TO POP UP ON REGIONAL RADAR ALONG THE SURFACE BOUNDARY/TEMPERATURE GRADIENT DRAPED ACROSS CENTRAL INDIANA. STRONGER 0-6KM SHEAR OF 30+ KTS IS SPILLING INTO THE EASTERN PORTIONS OF THE CWA WITH THE WESTERN SURGE OF THE ATLANTIC HIGH PRESSURE RIDGE. CONTINUED CLOUD COVER WILL LIMIT HIGH TEMPERATURES TO THE LOW TO MID 70S THIS AFTERNOON AND HAS KEPT INSTABILITY FROM BECOMING OVERLY ROBUST...BUT WEAK TO MODERATE INSTABILITY COMBINED WITH SUFFICIENT SHEAR COULD RESULT IN THE DEVELOPMENT OF A STRONG TO SEVERE CELL IN THE SOUTHEASTERN PORTION OF THE CWA IN THE VICINITY OF A SURFACE BOUNDARY LATER THIS AFTERNOON. SHOWERS AND THUNDERSTORMS COULD CONTINUE INTO THE EARLY PART OF THE OVERNIGHT HOURS AS MODERATE ISENTROPIC LIFT WILL BE POSSIBLE TO THE NORTHEAST OF THE SURFACE LOW...WITH THE GREATEST AREA OF ASCENT OVER THE NORTHWEST CORNER OF THE CWA. BY THE EARLY MORNING HOURS WEDNESDAY LOW TEMPERATURES ARE EXPECTED TO DROP TO NEAR DEWPOINT LEVELS IN THE LOW TO MID 60S CREATING THE POTENTIAL FOR PATCHY FOG DEVELOPMENT. CURRENTLY THERE IS A SLIGHT CHANCE OF SHOWERS AND STORMS LINGERING THROUGH WEDNESDAY MORNING...BUT BEST CHANCE FOR PRECIP APPEARS TO BE TOWARDS THE PEAK HEATING HOURS WHEN DIURNALLY DRIVEN STORM DEVELOPMENT WILL BE POSSIBLE. STRONGER SOUTHERLY FLOW WILL ALLOW WARMER AIR TO ADVECT INTO THE REGION TOMORROW...WITH HIGHS TOPPING OUT IN THE UPPER 70S TO LOW 80S. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 321 PM EDT TUE JUL 2 2013 MODELS IN REASONABLE AGREEMENT EARLY ON WITH LARGE SCALE FEATURES BUT CONTINUE TO DIFFER IN TIMING AND PLACEMENT OF SMALLER SCALE DETAILS AND RESULTING SENSIBLE WEATHER. BLOCKING UPPER LEVEL PATTERN WILL PERSIST INTO THE BEGINNING OF THE FORECAST PERIOD. CLOSED LOW OVER THE MID MS VALLY WILL OPEN UP AND SLOWLY RETROGRADE IN RESPONSE TO BERMUDA HIGH OVER THE ATLANTIC STRENGTHENING AND EXPANDING WESTWARD. WHILE THIS WILL SHIFT THE FORCING ASSOCIATED WITH THE UPPER LOW WEST OF OUR AREA...IT WILL HAVE THE UNFORTUNATE SIDE EFFECT OF ALSO SHIFTING THE FLOW OF GULF MOISTURE CURRENTLY STREAMING UP ALONG THE EASTERN SEABOARD WESTWARD TOWARD OUR REGION. THIS IS WHERE MODELS DIVERGE IN TIMING AND PLACEMENT AND MAKE PINPOINTING OPPORTUNITIES FOR A DRY FCST PROBLEMATIC. TO VARYING DEGREES MODELS INDICATING FLOW OF DEEP LAYER MOISTURE FROM THE GULF WORKING ITS WAY UP INTO THE REGION AS PATTERN RETROGRADES. BUT LACKING ANY DISCERNIBLE SFC FEATURE TO AID IN FOCUSING PRECIP DEVELOPMENT LEAVES MUCH UNCERTAINTY AND LITTLE MODEL AGREEMENT IN TIMING AND PLACEMENT. WILL THEREFORE RELUCTANTLY LEAVE AT LEAST SLIGHT CHANCE IN FCST UNTIL MORE DEFINABLE WINDOW OF DRY FCST PRESENTS ITSELF. NORTHERN STREAM ZONAL FLOW ATTEMPTS TO WORK DOWN INTO THE REGION BY THE END OF THE FCST PERIOD AND WILL HAVE A SFC FRONTAL BOUNDARY APPROACHING THE AREA AND WITH IT A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS. INCREASING SOUTHERLY FLOW WILL BRING MORE HUMID CONDITIONS GOING INTO THE WEEKEND AND WILL HAVE LOWS IN THE U60S TO NEAR 70 WHILE HIGHS WILL BE GETTING BACK CLOSE TO NORMAL. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 150 PM EDT TUE JUL 2 2013 A FEW SHOWERS ASSOCIATED A LOW PRESSURE SYSTEM CENTERED OVER THE OHIO VALLEY ARE MAKING THEIR WAY OUT OF THE REGION THIS AFTERNOON. EXPECT CIGS TO RAISE TO MVFR LEVELS LATER TODAY AS DECK OF LOW CLOUDS PUSHES OFF TO THE NW. A FEW SHRA AND TS COULD REDEVELOP THIS EVENING WITH HEATING INCREASING THROUGH BREAKS CLOUD COVER. FOG COULD DEVELOP BY TOMORROW AS TEMPERATURES DECREASE WITHIN A MOIST BOUNDARY LAYER...CREATING OCCASIONAL IFR VISIBILITIES AROUND 06Z WEDNESDAY. VISIBILITIES SHOULD IMPROVE BY 12Z TOMORROW WITH CIGS REMAINING WITHIN THE MVFR CATEGORY. WINDS ARE EXPECTED TO LIGHTEN THROUGH THE EVENING AND TURN MORE SOUTHERLY BY WEDNESDAY AFTERNOON. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...BENTLEY SHORT TERM...KG LONG TERM...JAL AVIATION...KG VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 2, 4:45 AM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 445 AM EDT TUE JUL 2 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-030845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 445 AM EDT TUE JUL 2 2013 /345 AM CDT TUE JUL 2 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT. IN ADDITION TO THE THREAT OF LOCALLY HEAVY RAINFALL...AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS... MAINLY IN THE AFTERNOON AND EVENING THROUGH MUCH OF THIS PERIOD. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 445 AM EDT TUE JUL 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THROUGH TONIGHT. LOCALLY HIGHER WINDS AND WAVES WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE THROUGH MUCH OF THIS PERIOD. LOCALLY HIGHER WINDS AND WAVES WILL BE POSSIBLE WITH ANY OF THE THUNDERSTORMS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jul 2, 3:53 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EDT TUE JUL 2 2013
INZ033-034-022030-
BLACKFORD IN-JAY IN-
353 PM EDT TUE JUL 2 2013
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN BLACKFORD AND
SOUTHWESTERN JAY COUNTIES...
AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF DUNKIRK...MOVING NORTH AT 10
MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
DUNKIRK...
HARTFORD CITY...
REDKEY...
PENNVILLE...MILL GROVE AND TRENTON...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.
LAT...LON 4039 8522 4039 8538 4052 8545 4053 8544
4051 8508 4032 8513 4032 8521
TIME...MOT...LOC 1952Z 180DEG 10KT 4029 8527Special weather statement, Jul 2, 4:33 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
433 PM EDT TUE JUL 2 2013
INZ033-034-022100-
BLACKFORD IN-JAY IN-
433 PM EDT TUE JUL 2 2013
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN BLACKFORD AND
WESTERN JAY COUNTIES...
AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUNKIRK...MOVING NORTH AT 10 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
PENNVILLE...
TRENTON...
CENTER...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4036 8522 4039 8521 4039 8526 4040 8526
4053 8522 4048 8503 4036 8513 4034 8520
TIME...MOT...LOC 2033Z 198DEG 8KT 4040 8519The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 3:53 PM EDT | Special Weather Statement | IWX | Blackford | 37 min |
| Jul 2, 4:33 PM EDT | Special Weather Statement | IWX | Jay | 27 min |
| Jul 2, 5:17 PM EDT | Special Weather Statement | IWX | Jay | 28 min |
| Jul 2, 5:45 PM EDT | Special Weather Statement | IWX | Adams | 45 min |
| Jul 2, 7:07 PM EDT | Special Weather Statement | IWX | Grant | 38 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.